Just looking for some advice on overmedication.
Was diagnosed with hypo in July, when my tsh was at a whopping 195 mu/L. This is thanks to Hashimoto's as my antibodies are high. However, since then, i've been on 100mcg Levo (synthroid) and my tsh has come down to 4.63 mu/L. Still over range, but worlds better. Free t4 is optimum, as are my vitamin levels. This was as of a month ago. Things were solid.
Since then, however, I've experienced some really bad anxiety, nervousness, emotional reactions to things - basically symptoms relating to hyper. My neck is also starting to feel tender - although I had an ultrasound scan and the doc said my right gland was small but that was it - no goitre present.
I was wondering, when you achieve a t4 balance, which I may well have after my last blood test as things were going so so good, can the same level of levo medication cause you to go over? Is it advisable to talk to my gp about a subtle reduction to 75mcg? Or should you stay on the same medication?
Does dipping into hyper also cause neck pain/goitre?
Any advice would be great,